Got my symptoms from MDMA

Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.

Where are you from (country)? Argentina

How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)

What is your current age, height, weight?

    1. 60

What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?

Mdma

What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?

250mg

What condition was being treated with the drug?

For how long did you take the drug (weeks/months/years)?

2 days

How long into your usage did you notice the onset of side effects?

3 days

What side effects did you experience that have yet to resolve since discontinuation?

I have all symptoms

Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Sexual
[X ] Loss of Libido / Sex Drive
[ x] Erectile Dysfunction
Complete Impotence
Loss of Morning Erections
[ x] Loss of Spontaneous Erections
[X ] Loss of Nocturnal Erections
[ x] Watery Ejaculate
[X ] Reduced Ejaculate
[ x] Inability or Difficulty to Ejaculate / Orgasm
[X ] Reduced Sperm Count / Motility

Mental
[X ] Emotional Blunting / Emotionally Flat
[ x] Difficulty Focusing / Concentrating
[ x] Confusion
[X ] Memory Loss / Forgetfulness
[X ] Stumbling over Words / Losing Train of Thought
[ x] Slurring of Speech
[ x] Lack of Motivation / Feeling Passive / Complacency
[ x] Extreme Anxiety / Panic Attacks
[X ] Severe Depression / Melancholy
[ x] Suicidal Thoughts

Physical
[ x] Penile Tissue Changes (narrowing, shrinkage, wrinkled)
[ x] Penis curvature / rotation on axis
Testicular Pain
Testicular Shrinkage / Loss of Fullness
[ x] Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
[ x] Muscle Wastage
[ x] Muscle Weakness
[ x] Joint Pain
[ x] Dry / Dark Circles under eyes

Misc
[ x] Prostate pain
[ x] Persistent Fatigue / Exhaustion
[ x] Stomach Pains / Digestion Problems
[ x] Constipation / “Poo Pellets”
[X ] Vision - Acuity Decrease / Blurriness
[X ] Tinnitus (ringing or high pitched sound in ears)
Hearing loss
[ x] Increased hair loss
[ x] Frequent urination
[ z] Lowered body temperature

Other (please explain)

What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?

I took some supplements that made my symptoms worse

If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?

Anything not listed in the above questions you’d like to share about your experience?

Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.

Self-reporting template - ONLY USE FOR FUTURE POSTS TO REPORT ANY TRIALS OF TREATMENTS, NOT YOUR INITIAL MEMBER STORY

  1. Name of the therapy/substance:
    • Dosage:
    • How often you took it:
  2. Status
    • Still using [ ]
    • Stopped with no lasting change to initial symptoms [ ]
    • Stopped with persistent change to symptoms [ ]
  3. Duration of use: Days [ ] Months [ ] Years [ ]
  4. Response when you started:
    • Greatly improved [ ]
    • Slightly improved [ ]
    • Stayed the same [ ]
    • Slightly worsened [ ]
    • Greatly worsened [ ]
  5. Current response (if you’re still using the therapy/substance) OR Response in the time before you stopped the treatment
    • Greatly improved [ ]
    • Slightly improved [ ]
    • Stayed the same [ ]
    • Slightly worsened [ ]
    • Greatly worsened [ ]
  6. Lasting changes to initial symptoms after cessation (if you have stopped for more than 3 weeks)
    • Greatly improved [ ]
    • Slightly improved [ ]
    • Stayed the same [ ]
    • Slightly worsened [ ]
    • Greatly worsened [ ]

‐‐------------------ ---- ------------------ --------

I’m 3 months in this hell. I have all symptoms under the sun and I think about suicide everyday.

Mdma Long term Comedown "
PSSD "
PFS "
PAS "

It has a lot of names. In my opinion we should expose this syndrome as an a unique condition, to expose the case more clearly and be closer to a cure, we all have the same symptoms.

This is a living hell as you know. 1 pill of finasteride, 1 of mdma, 1 pill of Ssri, 1 pill accutane… we are the unlucky people that got receptors damage

So you got the post drug syndrom (PFS, PSSD, PAS, PMS, pmdma) from 3,4-Methylendioxy-N-methylamphetamin MDMA called Extasy

There once has to be a big review about all this horrible Hormon (androgen) receptor disruptors to inform the public community about the risks and to get an own ICD 10 entry for all the post drug syndromes.

But pharma cartel fight like drug lords for their market. In your case pharma cartel and drug cartels share the same interests.

1 Like

Welcome @MarkArg, and I’m sorry this Is happening to you.

I can’t recall seeing anyone else with long-term symptoms from MDMA use that resemble the ones people get from PFS. So this seems novel and rare.

Did you experience a “crash”? Has anything changed since the symptoms started?

1 Like

It’s pretty common actually, there are a lot of people suffering this condition with Mdma for years.

We have exactly the same symptoms as for SSRI/Finasteride/Accutane (I’m NOT saying that is the same condition for Finasteride, it could be completely different reason but the symptoms are the same)

Why I posted it here is because I think people should know that lot of people got the same symptoms also for things that affect serotonin receptors only.

1 Like

Pharmacology often pigeonholes a drug with multiple primary or secondary effects into one main mechanism of action. This is probably the case because a wall-sized chart of network interactions would be needed to convey the known facts about the effects of any single drug.

I remember seeing a case of it about 8 years ago on a hard flaccid / sexual exaustion type forum.

I was doing mdma with finasteride lord what a fool I was.

interesting, im sorry you have these symptoms. For what its worth MDMA is the only drug I use nowadays other than weed and it hasn’t made my PFS worse so the mechanism could be different plus I’m clearly genetically predisposed to PFS but I used MDMA fine for many years before finasteride and had no symptoms so once again indicates different mechanism.

With that said maybe your chance of recovery is better than ours…